# SDR 2003UALA00266

- Difficulty date: January 10, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 31,699 hours, 6,377 cycles
- Engine: Pwa PW4077
- System (JASC): 2730 · Elevator Control System
- Part: Bushing
- Part serial: 182W74041
- Condition: Cracked
- Location: Jackscrew
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER JACKSCREW BUSHING FOUND TO BE DAMAGED/CRACKED.  DURING SHOP INSPECTION, JACKSCREW BUSHING FOUND TO BE DAMAGED AND/OR CRACKED WAS REPLACED.
